# SDR WTAA970163

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SFO - BIRD STRIKE AT LEFT ENGINE NACELLE REPORTED ON TAKEOFF FROM SMF.  AIRCRAFT CONTINUED TO STATION WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION OF AIRCRAFT, ENGINE AND PROPELLER PER APPLICABLE MANUFACTURES MM.  DAMAGE REPORTED AT LEFT ENGINE INLET COWL DE-ICE BOOT AND ON ONE BLADE OF LEFT PROPELLER.  EVIDENCE OF BIRD MATERIAL IN INERTIAL SEPARATOR.  DETERMINED NO ENGINE INGESTION OCCURRED.  REPLACED INLET COWL.  PROP BLADE DETERMINED OK FOR CONTINUED SERVICE.  AIRCRAFT RETURNED TO SERVICE.  (M)
